Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Experienced dizziness, face turned red, sore arm. What can help me?

Hi, I experienced something I have Never experienced before today. I was sitting in my office and all of a sudden my heart started to beat forcefully, and I got dizzy, very dizzy within seconds I felt blood (heat almost) rush up to my head and my assistant said my face turned beet red . It scared me, within seconds I was okay and normal. However, after I felt soar (like I worked out) on my left arm , mostly upper left arm. I am 37 female and healthy. I eat very healthy. What could it be?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Have you ever heard about "fight or flight syndrome". You experienced something which is quite normally happening when we have impending fear. this is called adrenaline rush in layman's language. The symptoms indicates towards that. therefore please don't panic. Still you must consult a physician and get a medical check up done as you are 37. Good luck.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor